# SDR AALA202205092424

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 15,575 hours, 6,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FOLLOWING OVERHEAD  BULBS ARE BURNED OUT 1 LEFT SIDE WINDOW HT (RIGHT BULB) 2 LEFT FORWARD WINDOW HT (RIGHT BULB) 3 EMERGENCY EXIT ( NOT ARMED LIGHT ). TOP BLUE. REPLACED LEFT SIDE WINDOW HT. RIGHT BULB , LEFT FORWARD WINDOW HT RIGHT BULB AND EMERGENCY EXIT NOT ARMED LIGHT BULBS.
